# SDR 3NXA20230711004

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N90SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0183
- Aircraft time: 4,581 hours, 3,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Wheel
- Part number: 12502196
- Part serial: NSN
- Condition: Out Of Position
- Location: Blower
- Part time: 4,581 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED AFT FLOOD AIR CONDITIONING FAN INOP. FOUND THE AFT EVAPORATOR BLOWER MOTOR SEIZED. AFT EVAPORATOR BLOWER WHEEL HAD 1 FIN MISSING AND 6 DAMAGED, BLOWER WHEEL SLIGHTLY WARPED. R&R AFT EVAPORATOR BLOWER MOTOR AND BLOWER WHEEL WITH NEW. OPS CHECK GOOD.
